# SDR SABA020029

- Difficulty date: February 28, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 14,390 hours, 21,322 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 964 ON FLIGHT 5214 FROM LEX TO CLT.  DURING LANDING AT CLT THE LEFT BRAKE FAILED.  NO APPLIED BRAKE PRESSURE WAS INDICATED ON THE LEFT SIDE.  NO EMERGENCY WAS DECLARED.  AIRCRAFT CONTINUED THE LANDING ROLL-OUT AND TAXIED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE SERVICED THE LEFT BRAKE MASTER CYLINDER AND TIGHTENED LEAKING FITTINGS ON BRAKE CONTROL VALVE.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
